Advertisement

manuscripta mathematica

, Volume 156, Issue 1–2, pp 57–61 | Cite as

Lorentzian CR structures and nonembeddability

  • Judith Brinkschulte
  • C. Denson Hill
Article
  • 34 Downloads

Abstract

In this paper we construct examples of CR deformations of Lorentzian hypersurfaces which are CR embeddable at all points outside an arbitrarily small compact set whose interior contains a point where CR embeddablity is not possible.

Mathematics Subject Classification

32V05 32V30 32G07 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The first author was supported by Deutsche Forschungsgemeinschaft (DFG, German Research Foundation, Grant BR 3363/2-1).

References

  1. 1.
    Andreotti, A., Hill, C.D., Levi, E.E.: Convexity and the Hans Lewy problem. Part II: Vanishing theorems. Ann. Sc. Norm. Super Pisa 26, 747–806 (1972)zbMATHGoogle Scholar
  2. 2.
    Brinkschulte, J., Hill, C.D.: Inflexible \(CR\) submanifolds. Math. Z. (2016). doi: 10.1007/s00209-016-1831-6 zbMATHGoogle Scholar
  3. 3.
    Dufresnoy, A.: Sur l’opérateur \(d^{\prime \prime }\) et les fonctions différentiables au sens de Whitney. Ann. Inst. Fourier 29, 229–238 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Hill, C.D.: Counterexamples to Newlander-Nirenberg up to the boundary. Proc. Symp. Pure Math. 52, 191–197 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hill, C.D., Nacinovich, M.: Embeddable \(CR\) manifolds with nonembeddable smooth boundary. BUMI 7, 387–395 (1993)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Hill, C.D., Nacinovich, M.: Non completely solvable systems of complex first order PDE’s. Rend. Semin. Mat. Univ. Padova 129, 129–168 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Jacobowitz, H., Trèves, F.: Abberant \(CR\) structures. Hokkaido Math. J. 12, 276–292 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Jacobowitz, H., Trèves, F.: Erratum: abberant \(CR\) structures. Hokkaido Math. J. 42, 473–474 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Universität Leipzig, Mathematisches InstitutLeipzigGermany
  2. 2.Department of MathematicsStony Brook UniversityStony BrookUSA

Personalised recommendations